# SDR HEER117995

- Difficulty date: October 24, 2007
- Submitted: October 29, 2007
- Operation: Air carrier
- Aircraft: N327PH
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0445
- Aircraft time: 789 hours
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: L524M1003102
- Part serial: NA
- Condition: Separated
- Location: Fuselage
- Part time: 789 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIBERGLASS OUTER SKIN AND ALUMINUM DOUBLER ARE SEPARATING AT CUT OUT FOR LANDING LIGHT.  REPAIRED FORWARD ACCESS PANEL IAW EMAIL PHI-921-E-070917-01R.
